# SDR AALA20011760

- Difficulty date: August 31, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND ATTACHMENT HOLES IN LEFT CUSP, UNDER GIRT BAR SUPPORT FOR LEFT AFT GALLEY DOOR SLIDE.  CORROSION REMOVED, REMOVAL MADE CUSP OUT OF LIMITS, REPAIR DOUBLER INSTALLED PER SRM 53-02.  (M)
